# SDR RAIA201801180001

- Difficulty date: January 18, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 43,259 hours, 38,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 43-44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM IS CORRODED UNDER CROSSBEAM, BETWEEN FRAMES 43 - 44.   REPAIRED.
